Alert archive / Oklahoma / Special Weather Statements in 2013

Special Weather Statement, NWS Tulsa, OK

May 19, 2013Osage County, Oklahoma

NWS Tulsa, OK issued this special weather statement at May 19, 2013, 3:45 AM CDT for Osage County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 3:45 AM CDT (08:45 UTC)
Expired
May 19, 2013, 4:15 AM CDT
In force
30 min
Issued by
NWS Tulsa, OK

County Osage County, OK

The radar

The Vance AFB radar (KVNX), 111 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4455 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WWUS84 KTSA 190845
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT SUN MAY 19 2013

OKZ054-059-190915-
OSAGE OK-PAWNEE OK-
345 AM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE AND PAWNEE

AT 344 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BURBANK...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...SHIDLER...FAIRFAX...BURBANK...APPERSON...WEBB
CITY...PEARSONIA...FORAKER...GRAINOLA AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND UP
TO PENNY SIZE HAIL.

LAT...LON 3669 9706 3669 9695 3674 9691 3675 9683
      3677 9682 3679 9676 3699 9675 3700 9624
      3629 9692 3633 9694 3633 9703 3651 9704
      3656 9691 3658 9690 3659 9692 3658 9700
      3659 9705
TIME...MOT...LOC 0844Z 224DEG 56KT 3674 9670

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 19, 12:06 AM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, May 19, 12:06 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CDT SUN MAY 19 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... THE BULK OF THUNDERSTORM ACTVITY MOVING ACROSS
EASTERN OKLAHOMA SHOULD BE NEAR OR PAST OUR OKLAHOMA TAF SITES
BY 06Z. HOWEVER... HAVE CARRIED VCTS IN OKLAHOMA TAFS FOR THE
REMAINDER OF THE OVERNIGHT HOURS FOR ISOLATED ACTIVITY THAT IS
LIKEY TO PERSIST. ALSO HAVE LLWS AT ALL SITES OVERNIGHT DUE TO
STRONG WINDS ALOFT WITH SURFACE WINDS DROPPING OFF. STRONG GUSTY
SOUTHERLY WINDS WILL PICK UP ACROSS THE REGION DURING THE DAYLIGHT
HOURS SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 842 PM CDT SAT MAY 18 2013/

DISCUSSION...

IT HAS BEEN AN ACTIVE NIGHT TO OUR WEST AND NORTHWEST. STORMS
DEVELOPED ALONG THE DRYLINE AND HAVE BEEN SPREADING SLOWLY NORTHEAST
EARLY THIS EVENING. THE STORMS OVER SOUTHWEST INTO CENTRAL OK HAVE
THE BEST POTENTIAL OF AFFECTING NORTHEAST OK LATER. THE STORMS IN
THIS REGION HAVE BEEN MORE OUTFLOW DOMINANT...AND THUS TORNADO
POTENTIAL IS GREATLY REDUCED. THE STORM NEAR EL RENO LIKELY FORMED
ON OUTFLOW FROM THE STORMS TO THE SOUTHWEST. THIS ACTIVITY...OR
NEW ACTIVITY FORMED FROM OUTFLOW...WILL GRADUALLY PROGRESS NORTH
AND EAST IN OUR DIRECTION. DAMAGING WINDS AND POSSIBLY SOME LARGE
HAIL WILL BE THE MAIN HAZARDS LATER TONIGHT AS STORMS MAY BE
MAINTAINED AWHILE AFTER DARK BY THE LLJ. AREAS WEST OF HIGHWAY 75
STAND THE GREATEST CHANCE OF SEEING SEVERE WEATHER TONIGHT. THE
HRRR CONTINUES TO SUGGEST THAT STORMS WILL WEAKEN THE FARTHER EAST
THEY TRAVEL AWAY FROM THE BETTER FORCING AND INTO THE STRONGER
CAP. DATA STILL SUGGESTS THAT SUNDAY AND MONDAY WILL BE THE BIG
SEVERE WEATHER DAYS FOR ERN OK AND NW AR.

LACY

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, May 18, 9:15 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT SAT MAY 18 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
915 PM CDT SAT MAY 18 2013

...SIGNIFICANT SEVERE WEATHER EXPECTED SUNDAY AND MONDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...ALONG AND WEST OF HIGHWAY 75.
	ONSET...AFTER 10 PM.

DISCUSSION...

SEVERE THUNDERSTORMS OVER CENTRAL OKLAHOMA WILL GRADUALLY SPREAD
EAST INTO EAST CENTRAL AND NORTHEAST OKLAHOMA TONIGHT. THE STORMS
HAVE A HISTORY OF PRODUCING SEVERE WIND GUSTS...BOTH ON THE LEADING
EDGE OF THE GUST FRONT...AND ON THEIR NORTHERN FRINGE WHERE HEAT
BURSTS HAVE BEEN OBSERVED. THUS...DAMAGING WINDS WILL BE THE MAIN
HAZARD WITH THE STORMS TONIGHT IF THEY ARE TO HOLD TOGETHER. THE
AREA MOST LIKELY TO BE AFFECTED WILL BE MAINLY ALONG AND WEST OF
HIGHWAY 75. SOME LARGE HAIL POTENTIAL WILL EXIST FOR A SHORT TIME AS
WELL IF NEW STORMS INITIATE ON THE SURGING OUTFLOW. STORMS SHOULD
DISSIPATE AS THEY TRAVEL FARTHER EAST INTO THE STRONGER CAP.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

SIGNIFICANT SEVERE WEATHER IS EXPECTED BOTH SUNDAY AND MONDAY.
CONDITIONS CONTINUE TO LOOK SUPPORTIVE OF TORNADOES...SOME STRONG TO
EVEN VIOLENT...EXTREMELY LARGE HAIL...AND DAMAGING WINDS BOTH SUNDAY
EVENING AND OVERNIGHT AND AGAIN MONDAY AFTERNOON AND EVENING.

NORTHEAST OKLAHOMA APPEARS MOST LIKELY TO BE IMPACTED BY THE
STRONGEST STORMS ON SUNDAY AFTERNOON...EVENTUALLY SPREADING EAST
INTO NORTHWEST ARKANSAS SUNDAY NIGHT. THE AREA WITH THE GREATEST
SEVERE POTENTIAL ON MONDAY DEPENDS LARGELY ON EFFECTS FROM
STORMS SUNDAY NIGHT. IF A LARGE STORM CLUSTER CAN ORGANIZE SUNDAY
NIGHT...AN OUTFLOW BOUNDARY WILL BE LAID OUT ON MONDAY ACROSS THE
REGION. STORMS THAT FORM NEAR THIS BOUNDARY MONDAY AFTERNOON
WOULD HAVE ELEVATED TORNADO POTENTIAL...AGAIN SOME OF THESE COULD
BE STRONG OR EVEN VIOLENT. THE FAVORED ZONE FOR SIGNIFICANT SEVERE
WEATHER ON MONDAY WILL CONTINUE TO BE REFINED IN LATER OUTLOOKS.
REGARDLESS...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WILL
BE UNDER THE GUN FOR ANOTHER ACTIVE SEVERE WEATHER DAY ON MONDAY.

A SLOW MOVING COLD FRONT WILL AGAIN SERVE AS A FOCUS FOR SEVERE
STORMS ON TUESDAY...HOWEVER CONDITIONS APPEAR SLIGHTLY LESS FAVORED
FOR SIGNIFICANT SEVERE WEATHER.  THE PATTERN ALOFT WILL CONTINUE
TO BECOME LESS CONDUCIVE FOR SEVERE WEATHER BY LATE WEEK.

THE REPEATED ROUNDS OF THUNDERSTORMS...ALONG WITH POTENTIAL FOR
SLOW MOVING STORMS...WILL RAISE THE FLOODING POTENTIAL WITH TIME.
THIS WILL BE ESPECIALLY PRESENT ON MONDAY AND TUESDAY.

AFTER A BRIEF BREAK FROM THE STORMS ON WEDNESDAY...SOME CHANCE FOR
THUNDERSTORMS WILL EXIST AGAIN FOR THE LATTER PART OF THE WEEK
ALONG THE RETREATING FRONTAL BOUNDARY. WINDS ALOFT WILL BE WEAKER
BY THIS TIME...THUS SEVERE WEATHER POTENTIAL WILL BE MUCH LESS
COMPARED THE NEXT COUPLE OF DAYS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

AN ACTIVE SEVERE WEATHER PERIOD IS EXPECTED WITH NUMEROUS
WATCHES AND WARNINGS BOTH SUNDAY AND MONDAY.  ADDITIONALLY...
GIVEN THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER...ANY
DAMAGE RESPONSE SHOULD BE CLOSELY COORDINATED GIVEN CONTINUED
SIGNIFICANT SEVERE WEATHER POTENTIAL ON MONDAY. SOME SEVERE
POTENTIAL EVEN EXISTS ON TUESDAY AS WELL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, May 18, 10:44 PM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT SAT MAY 18 2013

OKZ054-059-060-064-190445-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1044 PM CDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...OSAGE...PAWNEE AND WESTERN TULSA

AT 1043 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTHWEST OF PAWNEE TO 7 MILES NORTHWEST OF
QUAY TO 8 MILES WEST OF DRUMRIGHT TO 25 MILES SOUTHWEST OF
MILFAY...MOVING NORTHEAST AT 45 MPH. LOCATIONS WEST OF HIGHWAY 75
WILL BE AFFECTED BY THIS LINE OF STORMS.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH. A 50 MPH WIND GUST WAS OBSERVED AT STILLWATER AT 1027 PM.

LAT...LON 3700 9639 3664 9617 3627 9608 3567 9622
      3563 9629 3564 9663 3615 9663 3616 9683
      3624 9682 3624 9692 3650 9705 3658 9690
      3659 9705 3668 9707 3669 9695 3675 9689
      3675 9683 3679 9676 3699 9676 3701 9672
TIME...MOT...LOC 0343Z 235DEG 38KT 3652 9701 3624 9678
          3601 9670 3550 9680

LACY
Special weather statement, May 18, 11:34 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT SAT MAY 18 2013

OKZ064-065-190530-
CREEK OK-OKFUSKEE OK-
1134 PM CDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 1133 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES WEST OF SHAMROCK TO 3 MILES WEST OF MILFAY TO
5 MILES WEST OF PADEN...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OKEMAH...CASTLE...
PADEN...BOLEY...MASON...OKFUSKEE...WELTY...BRISTOW...MILFAY...
SLICK...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY AND
KELLYVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3617 9662 3616 9645 3610 9630 3608 9630
      3608 9625 3604 9617 3543 9621 3542 9645
      3545 9645 3545 9648 3542 9649 3542 9652
      3545 9654 3542 9656 3542 9663
TIME...MOT...LOC 0433Z 234DEG 27KT 3590 9687 3578 9659
          3550 9662

LACY
Special weather statement, May 19, 12:12 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT SUN MAY 19 2013

OKZ054-059-060-064-190600-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1212 AM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CREEK...SOUTHEASTERN OSAGE...EASTERN PAWNEE AND
     NORTHERN TULSA

AT 1212 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
KEYSTONE STATE PARK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...OSAGE...SAND
SPRINGS...SPERRY...TERLTON...WESTPORT...SILVER CITY...MANNFORD...
WALNUT CREEK STATE PARK...KEYSTONE STATE PARK AND TULSA INTERNATIONAL
AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3656 9626 3622 9582 3592 9627 3612 9656
TIME...MOT...LOC 0512Z 221DEG 32KT 3610 9625
Special weather statement, May 19, 12:37 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT SUN MAY 19 2013

OKZ055>057-060>062-066>068-070-190615-
CHEROKEE OK-CRAIG OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OKMULGEE
OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
1237 AM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE AND NORTHERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     CRAIG...MAYES...NOWATA...NORTHEASTERN OKMULGEE...ROGERS...
     SOUTHEASTERN TULSA...WAGONER AND WASHINGTON

AT 1237 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF DELAWARE TO CATOOSA TO 5 MILES SOUTH
OF BALD HILL...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3688 9509 3622 9502 3567 9516 3567 9587
      3621 9577 3688 9584
TIME...MOT...LOC 0537Z 277DEG 31KT 3679 9577 3620 9569
          3567 9578
Local storm report, May 19, 2:43 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 AM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     TSTM WND DMG     3 E OWASSO              36.27N 95.80W
05/19/2013                   ROGERS             OK   NWS EMPLOYEE

            8 INCH DIAMETER...25 FOOT LONG BRANCH BLOWN DOWN ACROSS A
            RESIDENTIAL DRIVEWAY.

&&

GEW
Special weather statement, May 19, 3:45 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT SUN MAY 19 2013

OKZ054-059-190915-
OSAGE OK-PAWNEE OK-
345 AM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE AND PAWNEE

AT 344 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BURBANK...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...SHIDLER...FAIRFAX...BURBANK...APPERSON...WEBB
CITY...PEARSONIA...FORAKER...GRAINOLA AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND UP
TO PENNY SIZE HAIL.

LAT...LON 3669 9706 3669 9695 3674 9691 3675 9683
      3677 9682 3679 9676 3699 9675 3700 9624
      3629 9692 3633 9694 3633 9703 3651 9704
      3656 9691 3658 9690 3659 9692 3658 9700
      3659 9705
TIME...MOT...LOC 0844Z 224DEG 56KT 3674 9670

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:44 PM CDTSpecial Weather StatementTSACreek, Osage, Pawnee61 min
May 18, 11:34 PM CDTSpecial Weather StatementTSACreek, Okfuskee56 min
May 19, 12:12 AM CDTSpecial Weather StatementTSATulsa48 min
May 19, 12:37 AM CDTSpecial Weather StatementTSACraig, Mayes, Nowata, Rogers, Wagoner38 min
May 19, 4:14 AM CDTSevere Thunderstorm WarningTSAOsage31 min
May 19, 4:33 AM CDTSevere Thunderstorm WarningTSAOsage, Washington27 min
May 19, 5:32 AM CDTSpecial Weather StatementTSACraig, Nowata28 min
May 19, 7:23 AM CDTSpecial Weather StatementTSAOttawa37 min
May 19, 5:10 PM CDTSpecial Weather StatementTSACreek, Tulsa80 min
May 19, 5:36 PM CDTTornado WarningTSACreek, Pawnee54 min
May 19, 6:22 PM CDTSevere Thunderstorm WarningTSACreek38 min
May 19, 6:47 PM CDTTornado WarningTSACreek43 min

Nearby

Special Weather Statements in Oklahoma, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.